# SDR 2021FA0000360

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: General aviation
- Aircraft: N950LR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 15119
- Aircraft time: 26,281 hours, 22,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER BATTERIES DRAINED. CHARGED BATTERIES.
